数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 36)

Filters        
Items/Page:    Sort:
Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 1-1
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:25/0
 
A unified inverse scattering transformation for the local and nonlocal nonautonomous Gross-Pitaevskii equations [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 2017, 卷号: 58, 期号: 1-1
Zhang, YJ;  Zhao, D(赵敦);  Ma, WX
View/Download:3/0
 
The distance matrix of a tree with weights on its arcs [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 511, 页码: 365-377
Zhou, Hui;  Ding, Qi
View/Download:15/0
 
Uniform regularity estimates in homogenization theory of elliptic systems with lower order terms on the Neumann boundary problem [期刊论文]
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 261, 期号: 8, 页码: 4368-4423
Xu, Q
View/Download:8/0
 
A time-periodic reaction–diffusion epidemic model with infection period [期刊论文]
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 5
Zhang, Liang;  Wang, Zhi-Cheng
View/Download:7/0
 
Uniform regularity estimates in homogenization theory of elliptic system with lower order terms [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 438, 期号: 2, 页码: 1066-1107
Xu, Q
View/Download:3/0
 
A SUFFICIENT CONDITION UNDER WHICH A SEMIGROUP IS NONFINITELY BASED [期刊论文]
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2016, 卷号: 93, 期号: 3, 页码: 454-466
Zhang, WT;  Luo, YF
View/Download:2/0
 
A hybrid model based on smooth transition periodic autoregressive and Elman artificial neural network for wind speed forecasting of the Hebei region in China [期刊论文]
INTERNATIONAL JOURNAL OF GREEN ENERGY, 2016, 卷号: 13, 期号: 6, 页码: 595-607
Qin, SS;  Wang, JZ;  Wu, J;  Zhao, G
View/Download:7/0
 
Eigenvalue, Unilateral Global Bifurcation and Constant Sign Solution for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2015, 卷号: 25, 期号: 13
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:4/0
 
Families of weighted sum formulas for multiple zeta values [期刊论文]
INTERNATIONAL JOURNAL OF NUMBER THEORY, 2015, 卷号: 11, 期号: 3, 页码: 997-1025
Guo, L;  Lei, P;  Zhao, JQ
View/Download:7/0
 

1 2 3 4 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace